# SDR GTIA040862

- Difficulty date: December 2, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N828NK
- Make and model: Doug MD 83
- Aircraft serial: 49823
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FUSELAGE SKIN CUTOUT FOR L1 DOOR HOLD OPEN HOOK CRACKED AND GOUGED OUT.  BLENDED GOUGE AND REMOVED CRACKED EDGE AT L1 DOOR CUTOUT, TREATED, PRIMED AND INSTALLED REPAIR DOUBLER.  (M)
